Botulinum Toxin

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is injectable Botox safe for a patient with Sjogren's syndrome?

Query: Hi doctor, I am suffering from Sjogren's syndrome. I have a few questions about safety of cosmetic procedures. Is botox injectable safe? Is ultherapy or laser safe for a patient with Sjogren's? Kindly advice.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Laser is completely safe. Safety of Botox depends on indication. Botox (Botulinum Toxin) is also given in other medical conditions. Please let me know the reason for laser and Botox treatment. The elaborate history will help me to give you better advice. Revert back with...  Read Full »

What can cause extreme body odor?

Query: Hi doctor, I am a healthy male. My weight is 114 kg and height is 5'7". I am suffering from extreme body odor. Body odor starts few minutes after I take bath, especially from my underarms. Please help.  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. I can understand your problem. Let me explain the cause and treatment. Excessive sweating is always associated with armpit odor. It can be due to hormones and bacterial reaction. Obesity, diabetes, thyroid, etc., also will cause this. As you are overweight must check t...  Read Full »

How to reduce excess saliva buildup?

Query: Hi doctor, I have been suffering from excess saliva buildup. As a kid, I would wake up with my pillow covered in drool every morning. When I was on a trip before two years where out of nowhere my saliva started building up so much that I needed to swallow it every 30 seconds. The issue would go awa...  Read Full »


Dr. Naresh Kumar Monigari

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through all the details posted. I can understand your problem and I will explain you the possible treatment options. Firstly, try with oral agents like tablet Glycopyrrolate 1 mg three times a day. This will help to decrease saliva production. Side effects ...  Read Full »

A 72-year-old has an uncontrollable shaking of his hand. How can it be treated?

Query: Hello doctor, My father who is 72 years old has a problem of uncontrolled shaking of his right hand for the past three years. The problem has increased over the years and now he finds it difficult to hold the toothbrush also. Some works he can do without much difficulty like riding a scooter, sweep...  Read Full »


Dr. Shivam Om Mittal

Neurologist

Answer: Hello, Welcome to icliniq.com. Based on the symptoms you have described, your father likely has an "essential tremor." This is a very common neurological condition affecting 4% of the elderly population. Yes, it is not Parkinson' s disease but it has to be differentiated from Parkinson's di...  Read Full »

What can I do to limit the signs of aging?

Query: Hi doctor, I am a 26 year old male with quite rough skin on my face, which I am not happy with. I was wondering if you could provide me with some advice on what I can do to limit the signs of aging, specifically forehead lines and also the dry look on my skin. I think my problem is sun damage. I ha...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Yes, you can go for Botox (Botulinum toxin) nevertheless I would suggest you to use Cellex C serum and Hydra 5B complex twice daily. It contains vitamin C, which is a potent antioxidant, helps in collagen synthesis. Hence, alteration of aging sign and carries no side eff...  Read Full »

My daughter is on Phenytoin, but still, she gets seizure. What to do?

Query: Hi doctor, My daughter is suffering from cerebral palsy of right side since birth. It is also called seizure, hemiplegic type. Now she is 24 years old. Her right side of the body, right leg and right hand are not working properly. She walks with staggers with raised heel part of the right leg and ri...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. Your daughter seems to have right hemiplegia and seizures. The way of walking with raised heel and right arm twisted is increased tone in right-sided limbs suggestive of spasticity and contracture. As you told that she is already on Tablet Eptoin (Phenytoin) 100 mg th...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.